Alert archive / Michigan / Gale Warnings in 2016

Gale Warning 10, NWS Grand Rapids, MI

March 15, 2016

NWS Grand Rapids, MI issued this gale warning at Mar 15, 2016, 12:34 PM EDT. It took effect at Mar 16, 2016, 6:00 AM EDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 15, 2016, 12:34 PM EDT (16:34 UTC)
In effect from
Mar 16, 2016, 6:00 AM EDT
Expired
Mar 16, 2016, 8:51 PM EDT
In force
15 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted.

302 
WHUS73 KGRR 151634
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1234 PM EDT TUE MAR 15 2016

LMZ844>849-160045-
/O.CON.KGRR.MF.Y.0001.000000T0000Z-160315T1800Z/
/O.NEW.KGRR.GL.W.0010.160316T1000Z-160317T0600Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1234 PM EDT TUE MAR 15 2016

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 6 AM WEDNESDAY TO 2 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 AM WEDNESDAY TO 2 AM EDT
THURSDAY. 

* WINDS...INCREASING TO 35 TO 40 KNOT GALES WEDNESDAY MORNING FROM
  THE SOUTH TO SOUTHWEST. GALE FORCE WINDS ARE EXPECTED THROUGH
  THE DAY LASTING INTO WEDNESDAY EVENING. 

* WAVES...BUILDING TO 6 TO 10 FEET ON WEDNESDAY WITH THE LARGEST
  WAVES UP TOWARD BIG AND LITTLE SABLE POINTS.

* VISIBILITY...NEAR ZERO IN AREAS OF DENSE FOG INTO THE EARLY
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

* WEATHER PREPAREDNESS INFORMATION IS AVAILABLE ON LINE AT 
  HTTP://GO.USA.GOV/5OG. 

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
6 follow-up statements
090 
WHUS73 KGRR 151954
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
354 PM EDT TUE MAR 15 2016

LMZ844>849-160400-
/O.CON.KGRR.GL.W.0010.160316T1000Z-160317T0600Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
354 PM EDT TUE MAR 15 2016

...GALE WARNING REMAINS IN EFFECT FROM 6 AM WEDNESDAY TO 2 AM EDT
THURSDAY...

* WINDS...INCREASING TO 35 TO 40 KNOT GALES WEDNESDAY MORNING FROM
  THE SOUTH AND SOUTHWEST. GALE FORCE WINDS ARE EXPECTED THROUGH
  THE DAY LASTING INTO WEDNESDAY EVENING.

* WAVES...BUILDING TO 6 TO 10 FEET ON WEDNESDAY WITH THE LARGEST 
  WAVES UP TOWARD BIG AND LITTLE SABLE POINTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

* WEATHER PREPAREDNESS INFORMATION IS AVAILABLE ON LINE AT 
  HTTP://GO.USA.GOV/5OG. 

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

DUKE
986 
WHUS73 KGRR 160059
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
859 PM EDT TUE MAR 15 2016

LMZ844>849-160900-
/O.CON.KGRR.GL.W.0010.160316T1000Z-160317T0600Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
859 PM EDT TUE MAR 15 2016

...GALE WARNING REMAINS IN EFFECT FROM 6 AM WEDNESDAY TO 2 AM EDT
THURSDAY...

* WINDS...INCREASING TO 35 TO 40 KNOT GALES WEDNESDAY MORNING 
  FROM THE SOUTH AND SOUTHWEST. GALE FORCE WINDS ARE EXPECTED 
  THROUGH THE DAY LASTING INTO WEDNESDAY EVENING. 

* WAVES...BUILDING TO 6 TO 10 FEET ON WEDNESDAY WITH THE LARGEST 
  WAVES UP TOWARD BIG AND LITTLE SABLE POINTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

* WEATHER PREPAREDNESS INFORMATION IS AVAILABLE ON LINE AT 
  HTTP://GO.USA.GOV/5OG. 

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
434 
WHUS73 KGRR 160723
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
323 AM EDT WED MAR 16 2016

LMZ844>849-161530-
/O.CON.KGRR.GL.W.0010.160316T1000Z-160317T0600Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
323 AM EDT WED MAR 16 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM EDT THURSDAY...

* WINDS...INCREASING TO 35 TO 40 KNOT GALES THIS MORNING FROM THE
  SOUTHWEST AND CONTINUING INTO THE EVENING.

* WAVES...BUILDING TO 6 TO 10 FEET ON WEDNESDAY WITH THE LARGEST 
  WAVES UP TOWARD BIG AND LITTLE SABLE POINTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

* WEATHER PREPAREDNESS INFORMATION IS AVAILABLE ON LINE AT 
  HTTP://GO.USA.GOV/5OG. 

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
577 
WHUS73 KGRR 161529
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1129 AM EDT WED MAR 16 2016

LMZ844>849-162330-
/O.CON.KGRR.GL.W.0010.000000T0000Z-160317T0600Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1129 AM EDT WED MAR 16 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM EDT THURSDAY...

* WINDS...SOUTHWEST TO 40 KNOTS.

* WAVES...6 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$
273 
WHUS73 KGRR 161955
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
355 PM EDT WED MAR 16 2016

LMZ844>849-170400-
/O.CON.KGRR.GL.W.0010.000000T0000Z-160317T0600Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
355 PM EDT WED MAR 16 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM EDT THURSDAY...

* WINDS...SOUTHWEST TO 40 KNOTS.

* WAVES...6 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
673 
WHUS73 KGRR 170051
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
851 PM EDT WED MAR 16 2016

LMZ844>849-170900-
/O.CAN.KGRR.GL.W.0010.000000T0000Z-160317T0600Z/
/O.NEW.KGRR.SC.Y.0019.160317T0051Z-160318T0200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
851 PM EDT WED MAR 16 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THURSDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS...SOUTHWEST TO 30 KNOTS.

* WAVES...6 TO 10 FEET TONIGHT DECREASING TO 4 TO 6 FEET THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this gale warning went out at Mar 15, 11:59 AM EDT, 35 minutes earlier.

Area forecast discussion, Mar 15, 11:59 AM EDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1159 AM EDT TUE MAR 15 2016

LATEST UPDATE...
UPDATE/MARINE

.SYNOPSIS...
ISSUED AT 306 AM EDT TUE MAR 15 2016

A STORM IN THE PLAINS WILL INTENSIFY AS IT MOVES TOWARD WISCONSIN
THIS EVENING. STRONG DYNAMICS ARE EXPECTED TO COME TOGETHER TO
PRODUCE SHOWERS AND THUNDERSTORMS TONIGHT...SOME OF WHICH COULD BE
SEVERE THIS EVENING. AFTER THE COLD FRONT MOVES THROUGH LATE TONIGHT
STRONG WINDS WILL DEVELOP WEDNESDAY AND BRING IN COOLER WEATHER.
SCATTERED SHOWERS MAY MIX WITH WET SNOW THURSDAY NIGHT. HIGHS
THROUGH THE WEEKEND WILL FALL BACK TO THE 40S.

&&

.UPDATE...
ISSUED AT 1159 AM EDT TUE MAR 15 2016

LOW CLOUDS CONTINUE TO BURN OFF THIS MORNING WITH PARTLY SUNNY
SKIES THE MOST LIKELY SCENARIO THIS AFTERNOON. CLOUDS ASSOCIATED
WITH A DEVELOPING WARM FRONT OVERHEAD WILL BE TRYING TO FILL IN AT
THE SAME TIME HOWEVER. HIGHS WILL TOP OUT IN THE UPPER 50S TO EVEN
SOME LOWER 60S IN THE SOUTHWEST CORNER OF THE STATE.

THINGS HAVE NOT CHANGED MUCH IN REGARD TO THUNDERSTORM AND SEVERE
CHANCES THIS EVENING. A DYNAMIC SYSTEM REMAINS IN THE OVERNIGHT
AND MORNING MODEL RUNS. WE WILL NOT BE LACKING IN SUPPORT FROM A
POTENT 500MB SHORTWAVE AND STRONG WIND FIELDS.
MOISTURE/INSTABILITY REMAIN THE QUESTION MARKS. THE NAM IS THE
MOST BULLISH IN MOISTURE AND INSTABILITY...WITH ALL THE MODELS
KEYING ON THE FAR SOUTHWEST CORNER OF THE STATE. LOCATIONS SOUTH
OF GRAND RAPIDS AND WEST OF JACKSON SEE THE MOST INSTABILITY
CENTERED AROUND THE SAME TIME FRAME...03Z TO 06Z (11PM TO 2 AM).
THERE ARE SOME OBSERVATIONS IN SOUTHERN ILLINOIS THAT ARE
INDICATING 60 SURFACE DEW POINTS. IF THESE DEW POINTS CONTINUE TO
EXPAND AND ARE SWEPT TOWARD SOUTHWEST LOWER MICHIGAN AFTER DARK...THE
THREAT FOR SEVERE WEATHER WILL NUDGE UP A BIT. THUNDERSTORMS
REMAIN LIKELY ACROSS SOUTHERN LOWER MICHIGAN TONIGHT...BUT THE
SEVERE THREAT IS LESS CERTAIN. IF WE SEE ANYTHING SEVERE...IT STILL
LOOKS LIKE HAIL IS THE PRIMARY THREAT WITH DAMAGING WINDS ALSO ON
THE TABLE GIVEN THE WIND FIELDS IN PLACE.

ON A SIDE NOTE...WILL BE LOOKING INTO HIGH WIND POTENTIAL ON
WEDNESDAY WITH THE AFTERNOON FORECAST PACKAGE GIVEN A VERY DEEP
LOW NEARBY IN WISCONSIN.

&&

.SHORT TERM...(TODAY THROUGH THURSDAY)
ISSUED AT 306 AM EDT TUE MAR 15 2016

FORECAST CONCERNS DEAL WITH A PLAINS STORM THAT WILL RAPIDLY
INTENSIFY TONIGHT AS IT APPROACHES THE GREAT LAKES AND THE RESULTING
SEVERE THREAT.

THE SHORT RANGES MODELS HAVE HAD A PRETTY GOOD HANDLE ON THIS STORM
FOR A FEW DAYS AND CONTINUE TO SHOW RAPID INTENSIFICATION AS IT
MOVES FROM NORTHERN MISSOURI THIS AFTERNOON TO WISCONSIN TONIGHT.
MODELS HAVE INITIALIZED PRETTY WELL AND SHOW THE SYSTEM BECOMING
NEGATIVELY TILTED LATE THIS AFTERNOON AS THE SFC LOW MOVES NORTH TO
THE QUAD CITIES AROUND MIDNIGHT. A TRIPLE POINT EMANATING FROM THE
INTERSECTION OF A WARM FRONT AND OCCLUDED FRONT NEAR THE
ILLINOIS/INDIANA BORDER AND A TRAILING COLD FRONT SOUTH TO NEAR THE
OHIO RIVER WILL BE THE FOCUS FOR STRONG TO SEVERE STORM DEVELOPMENT
TONIGHT. THE AREA FROM EASTERN ILLINOIS THROUGH INDIANA WILL BE THE
HOT SPOT FOR STRONG/SEVERE STORMS THIS EVENING. MODELS ARE SHOWING A
STRONG DYNAMICAL SETUP MOSTLY SOUTH OF THE CWA BUT JUST CLIPPING THE
SOUTHWEST CWA SOUTH OF GRAND RAPIDS AND WEST OF BATTLE CREEK. IN
THIS LOCATION A LOT OF THINGS ARE PROGD TO COME TOGETHER...SUCH AS A
STRONG FEED OF MOISTURE FROM THE SOUTH...A STRONG SHORT WAVE FROM
THE WEST DRIVEN BY A 120KT UPPER JET THAT PLACES THE SW CWA IN THE
LEFT FRONT QUADRANT. THIS COMBINATION YIELDS MUCAPE AROUND 1K J/KG
OVER THE SW CWA BUT TWICE THAT OVER INDIANA. ELEVATED LI/S NEAR -4C
ARE IN THE MIX AS WELL. THE CONCERN IS THAT SEVERE STORMS WILL
DEVELOP OVER ILLINOIS AND INDIANA AND THEN MOVE NORTHEASTWARD INTO
THE CWA AS THE OCCLUDED FRONT LIFTS NORTH. THE 4KM NAM SHOWS THIS
NICELY. SHEAR VALUES NEAR 60 KNOTS POINT TOWARD VERY STRONG
ORGANIZATION. HAIL IS THE MAIN THREAT AS SOUNDINGS SHOW A VERY
STRONG LOW LEVEL INVERSION WHICH WILL MITIGATE THE WIND THREAT. THE
TIME FRAME MOST FAVORABLE FOR STRONG/SEVERE STORMS LOOKS TO BE FROM
AROUND 02Z THROUGH 07Z.

THE COLD FRONT WILL BE THROUGH THE CWA BY 12Z. STRONG WINDS WILL
DEVELOP BY LATE MORNING AND CONTINUE INTO THE EVENING. WEST TO
SOUTHWEST WINDS GUSTING TO 45 MPH LOOK POSSIBLE AND A WIND ADVISORY
WILL LIKELY BE NEEDED.

WRAP AROUND MOISTURE FROM THE UPPER LOW WILL RESULT IN SCATTERED
SHOWERS WEDNESDAY NIGHT AND THURSDAY. IT/S POSSIBLE THAT SOME OF THE
RAIN SHOWERS WILL MIX WITH WET SNOW NORTH OF US-10 WEDNESDAY NIGHT.

TODAY WILL BE WARMEST DAY WITH HIGHS IN THE LOWER 60S...50S
TOMORROW...AND 40S THURSDAY.

.LONG TERM...(THURSDAY NIGHT THROUGH MONDAY)
ISSUED AT 306 AM EDT TUE MAR 15 2016

COOL AND UNSETTLED WEATHER WILL PREVAIL IN THE EXTENDED WITH
OCCASIONAL SNOW OR MIXED RAIN AND SNOW SHOWERS.

A COLD FRONT MOVES THROUGH ON THURSDAY NIGHT WITH A SFC HIGH
BUILDING IN FOR LATE FRIDAY INTO SATURDAY. 00Z MODEL GUIDANCE HAS
TRENDED FURTHER EAST WITH THE LOW COMING OUT OF THE GULF OVER THE
WEEKEND. THIS STILL BEARS WATCHING AS WE SAW A SIMILAR SCENARIO A
FEW WEEKS AGO WHERE GULF CYCLOGENESIS ENDED UP BEING OVER THE
SOUTHERN PLAINS INSTEAD...WITH A TRACK THAT AFFECTED LOWER MICHIGAN.

EVEN IF THE LOW MISSES TO THE EAST...COLD AIR AND CYCLONIC FLOW
SHOULD BRING SNOW SHOWERS LATE SUNDAY INTO TUESDAY. THE ECMWF SHOWS
850MB TEMPS OF MINUS 10C TO MINUS 15C ON MONDAY...SO MAXES MIGHT BE
HELD WELL BELOW THE CURRENT FORECAST MAXES IN THE UPPER 30S TO LOWER
40S. THE GFS IS NOT AS COLD AS IT HAS A FLATTER TROUGH AND DOES NOT
BOMB OUT THE COASTAL LOW.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING)
ISSUED AT 756 AM EDT TUE MAR 15 2016

AREAS OF IFR AND LIFR IN LOW CLOUDS AND FOG THIS MORNING WITH
CONDITIONS IMPROVING THROUGH THE AFTERNOON TO VFR. THUNDERSTORMS
WITRH HAIL AND HIGH WINDS POSSIBLE THIS EVENING ALONG WITH AREAS
OF IFR. STRONG SOUTHEAST WINDS OVERNIGHT WITH GUSTS OVER 30 KNOTS
BY 12Z WEDNESDAY.

&&

.MARINE...
ISSUED AT 1159 AM EDT TUE MAR 15 2016

HAVE ISSUED A GALE WARNING FOR WEDNESDAY INTO WEDNESDAY EVENING
GIVEN STRONG WINDS ASSOCIATED WITH A DEEP LOW TOMORROW IN
WISCONSIN.

&&

.HYDROLOGY...
ISSUED AT 1110 AM EDT TUE MAR 15 2016

SOME POINTS ALONG THE GRAND RIVER AND ITS TRIBUTARIES CONTINUE TO
RUN ABOVE BANKFULL. THE GOING FORECASTS ARE BASED ON BASIN AVERAGE
RAINFALL OF 0.25 TO 0.5 INCHES EXPECTED FROM THE SHOWERS AND
THUNDERSTORMS TUE NIGHT INTO EARLY WED MORNING. NO OTHER HEAVY
RAIN THREATS ARE EXPECTED THROUGH THE REST OF THIS WEEK... SO THAT
WILL GIVE THE RIVERS SOME TIME TO SUBSIDE.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...DENSE FOG ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR LMZ844>849.

     GALE WARNING FROM 6 AM WEDNESDAY TO 2 AM EDT THURSDAY FOR
     LMZ844>849.

&&

UPDATE...DUKE
SYNOPSIS...04
SHORT TERM...04
LONG TERM...OSTUNO
AVIATION...OSTUNO
HYDROLOGY...CAS
MARINE...DUKE
Hazardous weather outlook, Mar 15, 4:53 AM EDT, 7 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
453 AM EDT TUE MAR 15 2016

MIZ037>040-043>046-050>052-056>059-064>067-071>074-160900-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
453 AM EDT TUE MAR 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE WEATHER ALONG AND SOUTH OF I-96
THIS EVENING. THE MAIN THREAT IS HAIL AND ISOLATED DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG WINDS WITH GUSTS OVER 40 MPH ARE POSSIBLE WEDNESDAY.

SOME SNOW IS POSSIBLE ON SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

LMZ844>849-160900-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
453 AM EDT TUE MAR 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

DENSE FOG WILL CONTINUE THROUGH THIS MORNING.

STRONG THUNDERSTORMS WILL BE POSSIBLE TONIGHT WITH HAIL AND HIGH
WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WINDS AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT TUESDAY NIGHT
WEDNESDAY AND MAY BE CLOSE TO GALES.

OSTUNO

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 9:52 PM EDTRiver Flood AdvisoryGRRIngham64 hr
Mar 15, 3:45 PM EDTWind AdvisoryGRRAllegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more29 hr

Nearby

Gale Warnings in Michigan, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.